# SDR AU971521

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Propeller: Mcauly 3AF32C512
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 3540001818
- Condition: Fractured
- Location: Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN CABIN DOOR UPPER FORWARD HINGE FRACTURED AT THE HINGE BOLT HOLE. SUSPECT INITIATED BY INTERGRANULAR CORROSION DUE TO DISSIMILAR METAL CONTACT.
